# SDR ASAA2018100826388

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 46,200 hours, 13,752 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 18303
- Condition: Failed
- Location: Ac Bay
- Part time: 20,990 hours, 6,592 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON TAKEOFF, QRH ACCOMPLISHED LIGHT EXTINGUISHED WITH TRIP RESET, INFO ONLY. GROUNDED - YES. ACCOMPLISHED PTC BITE OF BOTH TEMP CONTROL'S 1 & 2 FIM 21-62 TASK 801 NO FAULTS LOGGED. RAN BOTH PACKS FOR 20 MIN AND LEFT PACK LT ILLUMINATED AND PACK SHUTDOWN. RAN PTC BITE AND NR 1 CONT TCV FAULTED AND WOULD NOT RESET. REMOVED & REPLACED LT TEMP CTRL VALVE REF AMM 21-51-10. LEAK & OPS CHECKED GOOD. RAN BOTH PACKS FOR 20 MINS NO FAULTS. GROUND VERIFICATION SUCCESSFUL.
